# SDR ASAA2019011627840

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,289 hours, 7,873 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE - NO LIGHT OFF - IGN R SELECTED. IT STARTED NORMALLY WITH IGN L SELECTED. GROUNDED - YES. REMOVED AND REPLACED RIGHT HAND ENG IGNITER PLUG ON ENG NR 1 REF AMM 74-21-02. PERFORMED AUDIBLE TEST FOR BOTH R AND L IGNITERS REF AMM 74-00-00. OPS CHK GOOD.
